# SDR UALA2009042701209

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 59,492 hours, 21,864 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412230427
- Part serial: 205
- Condition: Inoperative
- Location: Wx
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP.  FLIGHT DIVERTED.   REPLACED THE WEATHER CONTROL PANEL. SYSTEM CHECKS NORMAL.
